Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Lymes meningitis, postural tremor, post meningeal migraines. Taken neurontin. Tremor has returned. Treatment?

I previously had lymes meningitis which resulted in a postural tremor in my left leg. After physical therapy and neurontin I was on my road to recovery. I have spent the last year off of neurontin. I still suffer from what has been diagnosed as post meningil migraines but the past couple of days for no real reason my tremor has returned. What could be causing this and how can I fix it
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi, the post meningitis changes usually persist, they are to be maintained, and you should continue neurotin of no response you may try anti parkinsonism drugs with your doctors advise.
I to my patient with tremors prescribe phenergan, and pacitane, and for head ache prescribe, alprazolam , and also advise to take palatable vegetable juice daily. Thank you.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor